# SDR IXXA9689

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 5270 · Door Warning System
- Part: Wiring Harness
- Condition: Broken
- Location: Cargo Door
- Part time: 3,319 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE MIA TO SJU, CARGO DOOR WARNING LIGHT ILLUMINATED ON DESCENT INTO SJU.  FOLLOWING AN UNEVENTFUL LANDING, MX REPAIRED THE WIRING HARNESS OF THE CARGO DOOR WARNING SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
